# SDR DALA13016223211

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOORBEAM BETWEEN FR66 TO FR68, Y-1292 UPPER  & LOWER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 L=2." W=2" D=.037" FOUND OUT OF LIMITS IAW TRM 53-41-15, FIG 1.  REPLACED FLOORBEAM PN D534721722090 IAW SRM 51-42-11 & TRM 53-21-01.
